# SDR SWAA2015072942293

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20890
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  R & R POWER SUPPLY IAW AMM.
